About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 793263, 5 pages
http://dx.doi.org/10.1155/2013/793263
Research Article

Generalized Quasilinearization for the System of Fractional Differential Equations

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 9 December 2012; Accepted 8 February 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 Peiguang Wang and Ying Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiguang Wang and Ying Hou, “Generalized Quasilinearization for the System of Fractional Differential Equations,” Journal of Function Spaces and Applications, vol. 2013, Article ID 793263, 5 pages, 2013. doi:10.1155/2013/793263